I had been taking 4 capsuls a day for about 2 and half months. Ate a piece of pepper jack cheese (fresh) and woke up with severe abdominal pains, vomiting, diarrhea, and passed out. Those awful symptoms were gone after a few hours, but my system took about a week to stop having painful gas pains after eating. Yogart helped a lot. The stools were small hard nuggats with fuzzy stuff around them. Haven't been back on the Lavoza and my stools are normal. Any connection to the fish oil?
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... took the first pill of the fifth month at 6pm (On schedule, we did not use a condom). I also got food poisoning that night, and my body has been ...
1 answer • 24 Jul 2013
... dangerous. how dangerous is it? should I throw up?
1 answer • 22 Dec 2013
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
lasted over 24 hours and continues, with some nausea and terrible headaches at the base of my skull. Wondering if this is caused by the Victoza or is ...
1 answer • 1 Nov 2014
... cancer Headache and some weakness are symptoms
2 answers • 9 Nov 2014